# SDR N6WA20140314002

- Difficulty date: March 14, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 23,615 hours, 16,092 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT CAUTION MSG ON TAXI.  INSPECTED DOOR & FOUND NO DEFECTS.  OPERATIONS TEST DOOR WARNING SYS, NO DEFECTS IAW CRJ700 AMM 52-70-00.
